Doctor insights on:
Bactrim Itchy Hand
Index finger has had a swole/itchy/painful nail bed for +/-6mo. 2mo ago doc gave me bactrium Rx,But hasnt cleared up,now my pinky is the same way.help?
I'm taking Bactrim (sulfamethoxazole and trimethoprim) for a UTI and I had sun exposure and I'm itchy. Anything I should do? Thanks
I had a UTI and took bactrim (sulfamethoxazole and trimethoprim) and felt better after the 3 days then i started to feel some irritation and itchiness in the vagina area what should I do?
I'm on bactrim (sulfamethoxazole and trimethoprim) antibiotic for a uti. Been taking it for about 5 days. Just tonight I noticed big itchy red welts all over my body. Alergic reaction?
Yes: You are most likely experiencing an allergic reaction to bactrim (sulfamethoxazole and trimethoprim). Because one component of Bactrim (sulfamethoxazole and trimethoprim) is sulfamethoxazole, you should not take Bactrim (sulfamethoxazole and trimethoprim) if you are allergic to sulfa drugs. Severe dermatologic reactions, including fatalities have been reported with the use of bactrim (sulfamethoxazole and trimethoprim). Discontinue the antibiotic and see your doctor for an alternative treatment/follow-up. ...Read moreSee 2 more doctor answers
How worried should I be about swollen cervical lymph? Took zpac for sinus, still swollen, on day 4 of bactrim (sulfamethoxazole and trimethoprim). Neck itchy 3 weeks prior, related? Ty
Wait and see: Sounds like you recently took a lot of antibiotics. After Azithromycin and bactrim, (sulfamethoxazole and trimethoprim) you do not need any more. Commonly with a sinus infection, post nasal drip can cause a scratchy throat. Swollen lymph nodes are a nonspecific symptom which can indicate infection, inflammation or malignacy. Your symptoms should improve within 1-2 weeks. If not a return visit to your doctor is indicated. ...Read more
I woke up with an itchy rash all over my torso. Yesterday just finished a 10 day round of bactrim (sulfamethoxazole and trimethoprim). Could this be allergic reaction so late?
Had itchy dark rash under l breast for 5 weeks aftertaking bactrim (sulfamethoxazole and trimethoprim) it appeared took over counter meds won't go away could it be breastcancer im scared?
Had UTI, took Bactrim (sulfamethoxazole and trimethoprim) and 1 diflucan pill to take after. 2 weeks later have a lot of burning in vulva and itchiness. Is this a yeast infection?
UTI treatment: Frequently Bactrim (sulfamethoxazole and trimethoprim) will successfully treat the bug causing your UTI. But sometimes not. I would get a mid-stream collection of your urine at the lab and send it for a culture and sensitivity. That test will what antibiotics will kill the bug. Your doc can check to see if you have a yeast infection. I counsel women to eat yogurt with live cultures when I prescribe an antibiotic. ...Read more
I took bactrim (sulfamethoxazole and trimethoprim) and became itchy all over with irritated eyes and mouth irritation. Could i be allergic? What are safe non-sulfa alternatives for uti?
Allergy to bactrim, (sulfamethoxazole and trimethoprim) I was using an albuterol sulfate inhaler. I have muscle aches, large itchy bumps, and abdominal pain. These two allergies related?
No: Sulfa in Bactrim (sulfamethoxazole and trimethoprim) is entirely different from sulfate which is rather inert. Muscle spasm may result from albuterol especially when used above the recommended dose or frequency but would not account for the itchy bumps. I suspect that your problem is likely from a viral infection but do consult your doctor if the problem gets worse or persists for more than a few days. ...Read moreSee 1 more doctor answer
I have a MRSA infection that consists of itchy pimples on my arms, back, and belly. I am taking bactrim (sulfamethoxazole and trimethoprim) for 10 days. After 5, little improvement.
3wks ago was prescribed bactrim (sulfamethoxazole and trimethoprim) for skin infection few days later itchy rash grows under l breast. Is it b/c the medicine? Never had this b4 look like cutaneous candidiasis had 3 HIV test all negative
Not much to go on...: Without more information even a clairvoyant may be stumped, but i've seen this at times in an allergic reaction - hives. If it stays localized, it's not too serious but it can suddenly spread. If it spreads to internal places and includes swelling it can be, quite rapidly, very dangerous. If you can take benadryl, (diphenhydramine) take a dose now. It may go away. If not, go to urgent care or er. They'll handle it. ...Read more
Pompholyx: You most likely have pompholyx, a common type of eczema affecting hands, fingers, and sometimes feet, also known as dyshidrotic eczema. The cause is not known, but may be related to problems with sweating. It can get infected by bacteria and get aggravated by contact with irritants such as water, soaps and detergents. You need to be evaluated by a physician with a good history and exam. ...Read more
Could be: A piece of jewelry allergy.Get a more detailed answer ›